# SDR SWAA2023051247733

- Difficulty date: May 12, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 15,893 hours, 8,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR SIDEWALL LIGHTING AT ROWS 3-9 FOS SIDE INOP.  REMOVED AND REPLACED WINDOW LIGHT ASSY AT SEAT ROW 3DEF PER AMM 33-21-00. OPS CHECK NORMAL.
